# SDR JJBA2010331148

- Difficulty date: December 22, 2010
- Submitted: December 26, 2010
- Operation: Air carrier
- Aircraft: N359PH
- Make and model: Dhav DHC8202
- Aircraft serial: 514
- Aircraft time: 27,383 hours, 37,953 cycles
- Engine: Pwa PW123D
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Intermittent
- Location: Cabin
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/A NOTICED EMERGENCY LIGHTS FLICKERING DURING FLIGHT.  GROUND MX CREW CLEANED AND RESEATED SYS CONNECTORS AND RELAYS.  EMERGENCY LIGHTS SYSTEM PERFORMED SATISFACTORY, ACFT RETURNED TO FLIGHT STATUS.
